# SDR 99ZZZM307

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774AT
- Make and model: Boeing 727290
- Aircraft serial: 21510
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND AFT SECTION EGRESS TRACK LIGHTING INOPERATIVE.  FOUND SHORTED WIRE (WIRING DIAGRAM 33-51-03, WIRE REF NR L7030A22) SPLICED WIRE.  (M)
